# SDR 95UAL900096

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1824U
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Cable
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING FROM SEATS 9AB TO 18AB INOP.  REPLACED POWER CABLE.
